# SDR MTNA20240604001

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 30,631 hours, 34,242 cycles
- Engine: Pwa PW120
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF FLIGHT 8106 BQN-BGI, AIRCRAFT 909FX INCURRED A HIGH ITT ON THE RIGHT ENGINE WHICH RESULTED IN A DECLARED EMERGENCY AND DIVERSION INTO STX. AIRCRAFT 909FX LANDED UNEVENTFULLY. REMOVED AND REPLACED THE #2 ENGINE FUEL NOZZLE KIT.
